FOM: Branching quantifiers in English?

H. Enderton hbe at
Fri Mar 16 23:35:34 EST 2001

Alasdair Urquhart writes:
>There is a lengthy paper by Barwise on this question:
>J. of Philosophical Logic, 8, 47-80.

Readers of this thread might be interested in the reviews in the
December 1998 JSL (vol. 63), starting on page 1611.  The
above-mentioned Barwise paper is reviewed, plus branching quantifier
papers by Westerstahl and Sher, along with the Hintikka book (appendix
by Sandu) that deals with IF logic.

--Herb Enderton

More information about the FOM mailing list